Share This Article:

The Solutions for the Eco-Epidemic Model with Homotopy Analysis Method

Abstract Full-Text HTML Download Download as PDF (Size:80KB) PP. 446-449
DOI: 10.4236/eng.2013.510B091    3,323 Downloads   4,203 Views  
Author(s)    Leave a comment

ABSTRACT

In this paper, the Homotopy Analysis Method (HAM) has been used to solve an eco-epidemic model equation. The algorithm of approximate analytical solution is obtained. HAM contains the auxiliary parameterhwhich provides us with a convenient way to adjust and control convergence region and rate of solution series. The results obtained show that these algorithms are accurate and efficient for the model.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Chen, X. (2013) The Solutions for the Eco-Epidemic Model with Homotopy Analysis Method. Engineering, 5, 446-449. doi: 10.4236/eng.2013.510B091.

References

[1] Y. N. Xiao and F. Van Den Bosch, “The Dynamics of an Eco-Epidemic Model with Biologieal Eontrol,” Eeol Modeling, Vol. 168, 2003, pp. 203-214.
[2] I. Hashim, M. S. M. Noorani and B. Batiha, “A Note on the Adomian Decomposition Method for the Generalized Huxley Equation,” Applied Mathematics and Computation, Vol. 2, 2006, pp. 1439-1445. http://dx.doi.org/10.1016/j.amc.2006.03.011
[3] J. H. He, “Application of Homotopy Perturbation Method to Nonlinear Wave Equations,” Chaos Solitons Fractals, Vol. 26, 2005, pp. 695-700. http://dx.doi.org/10.1016/j.chaos.2005.03.006
[4] I. Hashim, M. S. M. Noorani and B. Batiha, “A Note on the Adomian Decomposition Method for the Generalized Huxley Equation,” Applied Mathematics and Computation, Vol. 2, 2006, pp. 1439-1445. http://dx.doi.org/10.1016/j.amc.2006.03.011
[5] S. J. Liao, “Homotopy Analysis Method and Its Application,” PhD Dissertation, Shanghai Jiao Tong University, 1992.
[6] S. J. Liao, “On the Homotopy Analysis Method for Nonlinear Problems,” Applied Mathematics and Computation, Vol. 147, 2004, pp. 499-513. http://dx.doi.org/10.1016/S0096-3003(02)00790-7
[7] W. Wu. and S. J. Liao, R. N. Mohapatra and K. Vajravelu, “Solving Solitary Waves with Discontinuity by Means of the Homotopy Analysis Method,” Journal of Mathematical Analysis and Applications, Vol. 26, 2005, pp. 177- 185.
[8] J. Cheng, S. J. Liao, R. N. Mohapatra and K. Vajravelu, “Series Solutions of Nano Boundary Layer Flows by Means of the Homotopy Analysis Method,” Journal of Mathematical Analysis and Applications, Vol. 343, 2008, pp. 233-245. http://dx.doi.org/10.1016/j.jmaa.2008.01.050
[9] F. Talay Akyildiz, K. Vajravelu and S. J. Liao, “A New Method for Homoclinic Solutions of Ordinary Differential Equations,” Chaos, Solitons Fractals, Vol. 39, 2009, pp. 1073-1082.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.